# SDR IXX2008F00022

- Difficulty date: July 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 4 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLT ATN 819/KDFW TO KTOL/TAT 87593/TAC 36428.  DURING CLIMBOUT FROM KDFW NR 4 FIRE WARNING LIGHT CAME ON, THE CREW SHUTDOWN NR 4 ENGINE AND DISCHARGED BOTH FIRE BOTTLES THE LIGHT REMAINED ON.  THE CREW RETURNED TO KDFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LT CORE, AND LT FAN PYLON FIRE SENSING ELEMENTS, AND BOTH FIRE BOTTLES, OPERATIONAL CHECK GOOD IAW MM 26-10-1, 26-21-09.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
